# SDR HNAA2015112700353

- Difficulty date: November 27, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 58,845 hours, 65,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT IS INOPERATIVE AT ROW 1.  R & R BULB AT ROW 1 EMERGENCY FLOOR LIGHT, OPS CHECKED GOOD.
